# SDR AALA20090824SAN01

- Difficulty date: August 23, 2009
- Submitted: August 25, 2009
- Operation: Air carrier
- Aircraft: N623AA
- Make and model: Boeing 757223
- Aircraft serial: 24581
- Aircraft time: 60,055 hours, 21,257 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT AT SEAT ROW 23D INOPERATIVE.  REPLACED LAMP FOR EMERGENCY LIGHT AT ROW 23D PER MM.  OPS CHECK GOOD.  OK FOR SERVICE.
